# SDR DALA2022080905431

- Difficulty date: August 6, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2353869) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BEAM AT SEVERAL AREAS AT BSTA 947 BETWEEN LBL 13 & RBL 48. FLOOR SUPPORT BEAM AT BSTA 947 BETWEEN LBL 13 & RBL 48 WAS REPAIRED PER B737-800 SRM 53-70-51-2R REPAIR 5.
